# SDR ASOA201902247030

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 44,624 hours, 34,420 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND THE R/H PYLON CHAFE AT THE SENSORY LINE TAT PORT. MAINTENANCE CUT OUT THE DAMAGED AREA,FAB. A FILLER MADE FROM 2024 T3 MATERIAL OF .063 DOUBLER AND INSTALLED IAW  SRM53-31-01. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
